×

zbMATH — the first resource for mathematics

Invariants polaires des courbes planes. (French) Zbl 0371.14003

MSC:
14B05 Singularities in algebraic geometry
14H15 Families, moduli of curves (analytic)
32B10 Germs of analytic sets, local parametrization
14H20 Singularities of curves, local rings
13H15 Multiplicity theory and related topics
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. Azevedo, A.: Thèse. Purdue University (1967)
[2] B. Brieskorn, E.: Vue d’ensemble sur les problèmes de monodromie, in Singularités à Cargèse. Astérique7 et 8, 393-414 (1973)
[3] L. Lê Dung Trang: Three lectures on local monodromy. Lecture notes series no 43, sept. 74. Aarhus Universitet
[4] L.J. Lejeune-Jalabert, M.: Thèse Paris VII. Ch. I · Zbl 0699.14036
[5] T1. Teissier, B.: Variétes polaries I. Centre de Maths de l’Ecole Polytechnique (1976)
[6] T2. Teissier, B.: Appendice à [Z2]
[7] Z1. Zariski, O.: On the topology of algebroid singularities. Am. J. Math.54, 433-465 (1932) · JFM 58.0614.02
[8] Z2. Zariski, O.: Le problème des modules pour les branches planes (oct-nov 1973) Publications du centre de Mathématiques de l’Ecole Polytechnique
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.